# SDR SIMA20021003

- Difficulty date: April 3, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER, FILLER, AND TWO SHIMS.  WORK DONE IAW EMB145 SRM 145/1142, CHAPTER 53, REV 17, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
